# SDR COMA9710076

- Difficulty date: January 22, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N164D
- Make and model: Emb EMB-120RT
- Aircraft serial: 120164
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Prox Sensor
- Part number: 9227S2A6NZ735
- Condition: Inoperative
- Location: Lt Mlg
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

GEAR WOULD NOT RETRACT AFTER TAKEOFF.  REPLACED LT MLG WOW PROX SENSOR.
